# SDR YENA201911251673

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,471 hours, 22,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (NR 2019-313315) CORROSION FLOOR BEAM + Y1225 LOC BTW FR66 - FR68 AND STR 23L AT AFT GALLEY AREA; REMOVED AND REPLACED FLOOR BEAM +Y1225 LOC BTW FR66 TO FR68 AND STR 23L AT AFT GALLETY AREA IAW A320 SRM 51-72-11 AND DRAWING # D53472780 TOOL USED CALIPER P/N 500-197-30 S/N A18229578 DUE DATE APR 20 2020 ACCOMPLISHED.
